# SDR AALA960334

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49452
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT T0429 - EN ROUTE MEM/DFW, SLIGHT BURNING ODOR NOTED DURING ALL PHASES OF FLIGHT WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED ALL COALESCER BAGS AND ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO ODOR OR OTHER DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  (X)
